# SDR AALA202208171144

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737
- Aircraft serial: 44455
- Aircraft time: 7,212 hours, 2,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR AFT FLIGHT ATTENDANT OUTBOARD FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IN L2 DOOR AFT FLIGHT ATTENDANT OUTBOARD FLASHLIGHT IN ACCORDANCE WITH AMM 25-64-00. TEST OK.
